MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter hub came off.A 10 flexima apdl was placed on (b)(6) 2019 and on (b)(6) 2019 the hub on the flexima drainage catheter detached.The drainage catheter was replaced.No patient complications were reported.
 
Event or Problem Description
It was reported that the catheter hub came off.A 10 flexima apdl was placed on (b)(6) 2019 and on (b)(6) 2019 the hub on the flexima drainage catheter detached.The drainage catheter was replaced.No patient complications were reported.It was further reported that the flexima was not placed in the chest.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Product analysis was performed as per procedure (usdc product analysis guidelines) ad.The catheter returned has the hub detached; moreover, the flare of the extrusion was found formed, it is evidence that the manufacturing process was properly performed.The catheter returned detached/cut at 11 cm from the flare end.The rest of the catheter (the hub section) was not returned for analysis.Additionally, the shaft was received with a suture knob and residues were noted along the device.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9157580
Report Number2134265-2019-11990
Device Sequence Number2838022
Product Code FFA
UDI-Device Identifier08714729323112
UDI-Public08714729323112
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0023914972
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer10/06/2019
10/28/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date10/24/2019
11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1